# SDR AALA201705319020

- Difficulty date: May 30, 2017
- Submitted: June 1, 2017
- Operation: Air carrier
- Aircraft: N584UW
- Make and model: Airbus A321-231
- Aircraft serial: 6194
- Aircraft time: 10,080 hours, 3,978 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: D5211029001299
- Condition: Lack Of Lube
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UNABLE TO ARM THE L1 DOOR AFTER CLOSING. LUBED THE DOOR GIRT BAR LATCH. OPS CHECKED GOOD.
